Table of Contents
International Journal of Combinatorics
Volume 2012, Article ID 406250, 11 pages
http://dx.doi.org/10.1155/2012/406250
Research Article

Variations of the Game 3-Euclid

Department of Mathematics, La Trobe University, Melbourne, VIC 3086, Australia

Received 30 November 2011; Revised 27 December 2011; Accepted 5 January 2012

Academic Editor: Toufik Mansour

Copyright © 2012 Nhan Bao Ho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nhan Bao Ho, “Variations of the Game 3-Euclid,” International Journal of Combinatorics, vol. 2012, Article ID 406250, 11 pages, 2012. https://doi.org/10.1155/2012/406250.